|side effects of kaletra and combivir
Mar 23, 2009
| Response from Dr. Henry
That combination often causes stomach complaints as you are experiencing. They usually will lessen after 2-4 weeks. There are some meds that can be given for symptom management (such as anti-cramping and anti gas meds) after a clinical evaluation. If persistent then a switch to alternative meds is often considered if available where you are located. Taking that combination after eating is often helpful.KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.